Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 38 of 43 found articles
 
 
  Restrictions on parameters in distributed order fractional linear constitutive equations
 
 
Title: Restrictions on parameters in distributed order fractional linear constitutive equations
Author: Atanacković, Teodor M.
Janev, Marko
Pilipović, Stevan
Appeared in: Applied mathematical modelling
Paging: Volume 110 () nr. C pages 99-111
Year: 2022
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 38 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands